Group by: Item Type | Date | No Grouping
Number of items: 2.

Fosgerau, Mogens, Lindberg, Per Olov, Mattsson, Lars-Göran and Weibull, Jörgen W. (2018) A note on the invariance of the distribution of the maximum. Journal of Mathematical Economics, 74. pp. 56-61.

Lindberg, Per Olov, Mattsson, Lars-Göran and Weibull, Jörgen W. (2014) Extreme values, invariance and choice probabilities. Transportation Research Part B: Methodological, vol. 59. pp. 81-95.

This list was generated on Wed Jul 24 01:20:32 2024 CEST.